# SDR ASAA2016120119045

- Difficulty date: December 1, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 72,584 hours, 41,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323551
- Condition: Cracked
- Location: Bs 437-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK AT CHEM MILL STEP STRINGER 1 BS 437 - 439.  ACFT GROUNDED. ACCOMPLISHED REPAIR TO FUSELAGE SKIN ON T/C AD20121204-420-53-3.
